# SDR FDEA202203081139

- Difficulty date: March 8, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7402501
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: L/H FIXED WING LOWER SKIN ACCESS DOOR CUTOUT STA APROX XORS   683 - 714 HAS MULTIPLE BUSHING REPAIR DOT 24. REPAIRED PER SRM 57-20-02 FIG. 201 REP. 5
